# SDR A6WA20121016555

- Difficulty date: October 5, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N454
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 21,720 hours, 20,938 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fireshield
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER CORE COWL HAS A HOLE CHAFED THROUGH THE FIRE SHIELD.  REPAIRED IAW REO 601R-71-12-4135 NR 10/14/12 SEE SHEET METAL TRACKER FORM 412 FOR WORKING PROGRESS.
